Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had unprotected sex. Had spotting. Delayed periods. Pregnancy test negative. Still be pregnant?

I first got the depo shot in Nov of 2009 and stopped it in August of 2012. I started taking the pill in October 0f 2012 and had a period for Oct, Nov and Dec 0f 2012. My last period begin Dec 28 2012 and I ve had unprotected sex Jan 3rd, the 7th, the 9th and the 10th of 2013. I ve had spottinf on the day of Jan 12th and the 13th it was a brownish color. My next period was suppose to come on Jan 25 2012 and it s now the 31st and ther s still no period. I have took 5 pregnancy test and all came back negative I am starting to get worried. I really think i could be pregnant but all test were negative Im starting to get confused. Could i still be pregnant or could me being on depo then changing to the pill play a part?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Your depo shot is not likely to have any effect after so long. You may be experiencing some hormonal disturbance as your chance of ovulation is less as you are on pills; even then if a failure is suspected, your ovulation date should fall around 8th-10th of January and if you have by chance conceived, you would not be having spotting so soon as implantation bleeding is seen 10-14 days after conception. Getting consecutive negative pregnancy tests almost rules out a pregnancy. Maintain a healthy body weight, get some regular exercise and eat healthy. See your doctor for further advice. Take care.
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor